Depending on the species, painful sensations indicate various problems in the body.
A headache in the temples can be caused by a variety of reasons - from sudden changes in blood pressure to intoxication or infection. For some diseases, temporal lobe pain is a symptom that allows an early diagnosis.
The causes of headache in the back of the head are most often diseases such as cervical osteochondrosis, cervical spondylosis, thickening (increased tone) of the muscles of the cervical spine, hypertension.
The occurrence of a headache in the forehead area may indicate inflammatory diseases such as frontal sinusitis, increased intracranial pressure, pinching of the occipital nerve. This type of pain is accompanied by such serious illnesses as meningitis, pneumonia, malaria, typhoid.
Pain in the eye area can be a symptom of autonomic dysfunction, migraine, as well as glaucoma and a number of other eye diseases. Failure to see a doctor in time can lead to serious vision problems. [email protected] or by phone at 850-599-3730.
History and physical examination: first of all, secondary (symptomatic) headache should be excluded, which may indicate a life-threatening condition; special attention should be paid to alarming symptoms indicating a serious cause and requiring immediate implementation of appropriate diagnostic studies → tab. 1.9-1. After excluding the most common and most important causes of symptomatic headache, the patient's condition should be re-assessed, paying attention to the atypical nature of the headache or concomitant disorders.[email protected]Drugs that are used as needed are absolutely contraindicated, since they (in case of excessive use) are the cause of the headache. The patient should be explained the mechanism that led to the appearance of this type of headache, and be convinced of the need to stop excessive intake of the drugs used. Immediate discontinuation of treatment is recommended in case of excessive use of analgesics, ergotamine or triptans, gradual discontinuation in the case of opioids, benzodiazepines and barbiturates. Hospitalization during drug withdrawal is warranted in patients with overuse of opioids, benzodiazepines, or barbiturates, in patients with severe pre-existing mental or physical illness, and in patients after previously unsuccessful attempts to withdraw the drug on an outpatient basis. In some patients, drug withdrawal may be facilitated after the use of a prophylactic drug, such as topiramate 100 mg / day (max 200 mg / day), corticosteroids (prednisone or prednisolone, ≥60 mg / day) or amitriptyline (max. 50 mg / day). The use of a drug that facilitates withdrawal should be started no later than the day the overused drug is withdrawn. After successful withdrawal of overused drugs, the patient should undergo periodic follow-up examinations and continue educational activities in order to prevent recurrence of symptoms.